# SDR AALA202011269002

- Difficulty date: November 24, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,453 hours, 7,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (10WL) BATTERY INOPERATIVE.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (10WL) BATTERY, PER AMM 33-51-38.
